# SDR ASAA2017052720883

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,980 hours, 2,378 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISCONNECTED 3 TIMES AT CRUISE.  ABLE TO RECONNECT AFTER EACH EVENT. FAULT CODE 221 090 00.  ACFT GROUNDED.   PERFORMED DFCS BITE IAW FIM 22-11 TASK 801.  NO FAULTS. FLT LEG 1 HAS FAULT - MCP DATA INV - MSG 22-11607. PERFORMED FIM 22-11 TASK 817. NO FAULTS. MODE CONTROL PANEL TESTED OK IAW FIM 22-11 TASK 803.
